I am a 21 year old who has begun taking generic propecia for about a month now. However, I have yet to see any progress so far. I am shedding hair at the same rate as before, and the frontal hair line recedes at a very rapid pace that I can notice the difference daily. I understand from reading some of the answers on this blog that the effects of propecia become apparent after about four months of usage on the average. Does that mean the hair loss will suddenly come to a stop (assuming propecia works for me) after a few months of taking the drug? or Would my hair show a series of gradual signs such as thickening of hair and losing less and less hair that will eventually lead to a stop in hair loss? Thank you very much.

I generally tell patients it takes 6 to 12 months to see the effects of Propecia. You will definitely not see any effects in one month other than (in some people) the cessation of rapid hair loss, if they happen to have it. These things take time and it does not magically happen overnight, as the hair grows out 1/2 inch a month if it is healthy. Remember that seeing less hair falling out may be a positive sign. People do NOT always get more hair growth.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion